# SDR I5PA2021121675701

- Difficulty date: December 16, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 63,728 hours, 33,556 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100780101
- Part serial: 873
- Condition: Faulty
- Location: Fueling Station
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DISCREPANCY - LEFT MAIN FUEL TANK IND AT FUELING STATION INOP.
CORRECTIVE ACTION - REMOVED AND REPLACED L FUEL LOAD SELECT INDICATOR IAW AMM 28-41-06. OPS CHECK OK.
